Exact Solution for Systems of Nonlinear (2+1)D-Differential Equations

Authors

  • Luma N. M. Tawfiq Department of Mathematics, College of Education for Pure Science Ibn Al-Haitham, University of Baghdad, Iraq https://orcid.org/0000-0001-5778-4983
  • Noor A. Hussein Department of Mathematics, College of Education, University of AL-Qadisiyah,AL-Diwaniyah-Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.10.25

Keywords:

System (2 1) dimensional -PDEs, BLP System, Burger's system, Coupled Method, ADM

Abstract

      The aim of this article is to present the exact analytical solution for models as system of (2+1) dimensional PDEs by using a reliable manner based on combined LA-transform with decomposition technique and the results have shown a high-precision, smooth and speed convergence to the exact solution compared with other classic methods. The suggested approach does not need any discretization of the domain or presents assumptions or neglect for a small parameter in the problem and does not need to convert the nonlinear terms into linear ones. The convergence of series solution has been shown with two illustrated examples such (2+1)D- Burger's system and (2+1)D- Boiti-Leon-Pempinelli (BLP) system.

Downloads

Download data is not yet available.

Downloads

Published

2022-10-30

How to Cite

Tawfiq, L. N. M., & Hussein, N. A. (2022). Exact Solution for Systems of Nonlinear (2+1)D-Differential Equations. Iraqi Journal of Science, 63(10), 4388–4396. https://doi.org/10.24996/ijs.2022.63.10.25

Issue

Section

Mathematics